Alert archive / Missouri / Wind Advisories in 2019
Wind Advisory 8, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Apr 10, 2019, 3:16 PM CDT for 36 counties in Missouri; 7 counties in Kansas. It took effect at Apr 11, 2019, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2019, 3:16 PM CDT (20:16 UTC)
- In effect from
- Apr 11, 2019, 10:00 AM CDT
- Expired
- Apr 11, 2019, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Kansas City, MO
All 43 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 83 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2302 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 477 m²/s²
- 0-3 km storm-relative helicity
- 588 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
143 WWUS73 KEAX 102016 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 316 PM CDT Wed Apr 10 2019 ...Gusty Winds Expected Through Thursday Evening... KSZ057-060-103>105-MOZ028-029-037-043-053-110430- /O.NEW.KEAX.WI.Y.0008.190411T1500Z-190412T0000Z/ /O.CON.KEAX.WI.Y.0007.000000T0000Z-190411T0000Z/ Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Clay- Jackson-Cass-Bates- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Kansas City, Independence, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, and Rich Hill 316 PM CDT Wed Apr 10 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... The National Weather Service in Kansas City/Pleasant Hill has issued a Wind Advisory, which is in effect from 10 AM to 7 PM CDT Thursday. * TIMING...From late morning through this evening. * WINDS...south changing to southwest winds 25 to 35 mph with gusts to 50 mph. * IMPACTS...Travel along east to west roadways will be very difficult, especially for high profile vehicles and trailers. The strong winds may also cause tree limbs to break. Any unsecured lightweight items may become flying objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected with gusts to 45 mph. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ025-102-MOZ002>008-011>017-020>025-030>033-038>040-044>046-054- 110430- /O.NEW.KEAX.WI.Y.0008.190411T1500Z-190412T0000Z/ Atchison KS-Doniphan-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam- Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Ray-Carroll- Chariton-Randolph-Lafayette-Saline-Howard-Johnson MO-Pettis- Cooper-Henry- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, Clinton, and Windsor 316 PM CDT Wed Apr 10 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... The National Weather Service in Kansas City/Pleasant Hill has issued a Wind Advisory, which is in effect from 10 AM to 7 PM CDT Thursday. * TIMING...From late morning through this evening. * WINDS...south changing to southwest winds 25 to 35 mph with gusts to 50 mph. * IMPACTS...Travel along east to west roadways will be very difficult, especially for high profile vehicles and trailers. The strong winds may also cause tree limbs to break. Any unsecured lightweight items may become flying objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected with gusts to 45 mph. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
4 follow-up statements
402 WWUS73 KEAX 102357 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 657 PM CDT Wed Apr 10 2019 ...Gusty Winds Expected once again on Thursday... KSZ057-060-103>105-MOZ028-029-037-043-053-111100- /O.EXP.KEAX.WI.Y.0007.000000T0000Z-190411T0000Z/ /O.CON.KEAX.WI.Y.0008.190411T1500Z-190412T0000Z/ Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Clay- Jackson-Cass-Bates- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Kansas City, Independence, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, and Rich Hill 657 PM CDT Wed Apr 10 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... * TIMING...Much of the late morning and afternoon hours on Thursday. * WINDS...Southwest winds 25 to 35 mph with gusts to 50 mph. * IMPACTS...Travel along east to west roadways will be very difficult, especially for high profile vehicles and trailers. The strong winds may also cause tree limbs to break. Any unsecured lightweight items may become flying objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected with gusts to 45 mph. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ025-102-MOZ002>008-011>017-020>025-030>033-038>040-044>046-054- 111100- /O.CON.KEAX.WI.Y.0008.190411T1500Z-190412T0000Z/ Atchison KS-Doniphan-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam- Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair- Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Ray-Carroll- Chariton-Randolph-Lafayette-Saline-Howard-Johnson MO-Pettis- Cooper-Henry- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, Clinton, and Windsor 657 PM CDT Wed Apr 10 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... * TIMING...Much of the late morning and afternoon hours on Thursday. * WINDS...Southwest winds 25 to 35 mph with gusts to 50 mph possible. * IMPACTS...Travel along east to west roadways will be very difficult, especially for high profile vehicles and trailers. The strong winds may also cause tree limbs to break. Any unsecured lightweight items may become flying objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected with gusts to 45 mph. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
012 WWUS73 KEAX 110918 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 418 AM CDT Thu Apr 11 2019 ...Gusty Winds Expected Again Today... KSZ025-057-060-102>105-MOZ002>008-011>017-020>025-028>033-037>040- 043>046-053-054-120000- /O.CON.KEAX.WI.Y.0008.190411T1500Z-190412T0000Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan- Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll- Chariton-Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO- Pettis-Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 418 AM CDT Thu Apr 11 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...Much of the late morning and afternoon hours. * WINDS...Southwest winds 25 to 35 mph with gusts to 45 mph possible. * IMPACTS...Travel along east to west roadways will be very difficult, especially for high profile vehicles and trailers. The strong winds may also cause tree limbs to break. Any unsecured lightweight items may become flying objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected with gusts to 45 mph. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
583 WWUS73 KEAX 112022 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 322 PM CDT Thu Apr 11 2019 ...Freezing Temperatures Expected Tonight into Friday Morning... KSZ025-057-060-102>105-MOZ020>022-028>030-037-043-121200- /O.NEW.KEAX.FZ.W.0001.190412T0600Z-190412T1400Z/ /O.CON.KEAX.WI.Y.0008.000000T0000Z-190412T0000Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Buchanan-Clinton-Caldwell-Platte-Clay-Ray-Jackson-Cass- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Kansas City, Independence, Belton, Raymore, Harrisonville, and Pleasant Hill 322 PM CDT Thu Apr 11 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... The National Weather Service in Kansas City/Pleasant Hill has issued a Freeze Warning, which is in effect from 1 AM to 9 AM CDT Friday. * TIMING...Thursday night into Friday morning. * WINDS...Southwest winds 25 to 35 mph with gusts to 45 mph possible. * TEMPERATURE...Lower 30s Friday morning * Impacts...Travel along east to west roadways will be very difficult, especially for high profile vehicles and trailers. The strong winds may also cause tree limbs to break. Any unsecured lightweight items may become flying objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected with gusts to 45 mph. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MOZ002>008-011>017-023>025-031>033-038>040-044>046-053-054-120000- /O.CON.KEAX.WI.Y.0008.000000T0000Z-190412T0000Z/ Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-Holt-Andrew- De Kalb-Daviess-Grundy-Sullivan-Adair-Livingston-Linn MO-Macon- Carroll-Chariton-Randolph-Lafayette-Saline-Howard-Johnson MO- Pettis-Cooper-Bates-Henry- Including the cities of Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 322 PM CDT Thu Apr 11 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Much of the late morning and afternoon hours. * WINDS...Southwest winds 25 to 35 mph with gusts to 45 mph possible. * IMPACTS...Travel along east to west roadways will be very difficult, especially for high profile vehicles and trailers. The strong winds may also cause tree limbs to break. Any unsecured lightweight items may become flying objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected with gusts to 45 mph. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
851 WWUS73 KEAX 112351 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 651 PM CDT Thu Apr 11 2019 ...Freezing Temperatures Expected Tonight into Friday Morning... KSZ025-057-060-102>105-MOZ020>022-028>030-037-043-120800- /O.EXP.KEAX.WI.Y.0008.000000T0000Z-190412T0000Z/ /O.CON.KEAX.FZ.W.0001.190412T0600Z-190412T1400Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Buchanan-Clinton-Caldwell-Platte-Clay-Ray-Jackson-Cass- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Kansas City, Independence, Belton, Raymore, Harrisonville, and Pleasant Hill 651 PM CDT Thu Apr 11 2019 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... * TEMPERATURES...Lower 30s Friday morning * Impacts...Travel along east to west roadways will be very difficult, especially for high profile vehicles and trailers. The strong winds may also cause tree limbs to break. Any unsecured lightweight items may become flying objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MOZ002>008-011>017-023>025-031>033-038>040-044>046-053-054-120100- /O.EXP.KEAX.WI.Y.0008.000000T0000Z-190412T0000Z/ Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-Holt-Andrew- De Kalb-Daviess-Grundy-Sullivan-Adair-Livingston-Linn MO-Macon- Carroll-Chariton-Randolph-Lafayette-Saline-Howard-Johnson MO- Pettis-Cooper-Bates-Henry- Including the cities of Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 651 PM CDT Thu Apr 11 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Winds will weaken this evening, thus the wind advisory will be allowed to expire as scheduled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Apr 10, 1:58 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 10, 1:58 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
158 PM CDT Wed Apr 10 2019
.Discussion...
Issued at 346 AM CDT WED APR 10 2019
A very dynamic early Spring system will pull out in the Plains today
bringing the threat for severe storms to portions of northern Kansas
and southeastern Nebraska as well as blizzard conditions across
portions of Colorado, Kansas, Nebraska, South Dakota, and Minnesota.
However, we here will be spared the brunt of the storm. This will be
due to a strong cap that will be in place over the area today. This
and a lack of moisture will keep the area dry through the day.
However, in response to the deepening surface low across western
Kansas, and deep mixing, strong winds associated with a 50 to 60
knot LLJ at 850mb will mix down to the surface. As such advisory
criteria wind gusts up to 45 to 50 mph will be possible this morning
through this afternoon. Due to the gusty winds, fire danger will
also be high today. Fortunately, fuel moistures and RH values are
elevated enough to keep us from critical thresholds however, burning
should be avoided completely today as anything that does ignite will
quickly burn out of control. This strong southerly winds will also
help drive highs today up into the 70s to lower 80s.
Tonight will be the window for storms across the area as the cap
weakens in response to lift provided by the surface low which will
move from northern Kansas to southeastern Nebraska. The better
threat for severe weather will remain north and west of the area
however a few strong storms could clip extreme northwestern
Missouri. As, the surface low moves north in eastern Nebraska a cold
front will be forced through the CWA late tonight into early
tomorrow morning. Again, with little moisture to work with, it
appears this frontal passage will remain dry. This frontal passage
will usher in much cooler temperatures and temperatures will fall
through the day. Highs will occur in the morning in the 50s to the
west and 60s to the east. Showers will continue to be possible
during Thursday afternoon and evening as the main upper level trough
moves from eastern Nebraska to western Minnesota. There is a outside
chance for a few snowflakes early Friday morning across extreme
northern Missouri however, with the system taking a bit more of a
northerly track that is now looking unlikely. Friday through Friday
night then looks quiet and cool with highs Friday in the upper 40s
to mid 50s. Lows Saturday morning will be in the low to mid 30s so
sensitive vegetation will need to be protected.
This weekend continues to look wet as a upper level trough moves
into the southern Plains. Gulf moisture will stream north out ahead
of it and shower will be possible Saturday afternoon through Sunday
afternoon. Highs both day will be in the low to mid 50s. Monday and
Tuesday will feature dry conditions will a warning trend as
temperatures should return to the upper 60s to lower 70s by Tuesday.
&&
.Aviation...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1242 PM CDT WED APR 10 2019
Gusty winds will pick up and persist through the overnight hours.
There may be a bit of a downtick in wind speeds overnight, but the
gusts should continue to persist. Winds will then increases again
around sunrise on Thursday out of the southwest. Currently not
anticipating large low level wind shear impacts, mainly due to
surface winds expected to be up around 30 to 35 mph overnight, but
should surface winds decrease to below 20 mph low level wind shear
with winds around 70 kts at FL030 may bring concerns for that low
level wind shear.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Wind Advisory until 7 PM CDT this evening for KSZ057-060-103>105.
MO...Wind Advisory until 7 PM CDT this evening for MOZ028-029-037-043-
053.
&&
Discussion...73
Aviation...LeightonHazardous weather outlook, Apr 10, 5:26 AM CDT, 9 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 526 AM CDT Wed Apr 10 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111030- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 526 AM CDT Wed Apr 10 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight .Wind... Strong winds will develop mid to late morning and continue through the evening. Sustained winds of 25 to 35 mph, with gusts up to 50 mph are possible. .Thunderstorms... A few strong thunderstorms are possible later tonight into early Thursday across portions of far northwestern Missouri and northeastern Kansas. One or two severe storms cannot be ruled out. Damaging hail, wind, and frequent lightning are the greatest concerns. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday .Winter... Frost and or freeze is possible across the region Friday and Saturday mornings as temperatures dip near or to freezing. More detailed information can be accessed at... https://www.weather.gov/eax/hwo Kurtz
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:43 AM CDT | Wind Advisory | EAX | Bates, Cass, Clay, Jackson, Platte | 15 hr |
Nearby
Wind Advisories in Missouri, 2019Wind Advisories in Kansas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.